EconPapers    
Economics at your fingertips  
 

Invariant measures under random integral mappings and marginal distributions of fractional Lévy processes

Zbigniew J. Jurek

Statistics & Probability Letters, 2013, vol. 83, issue 1, 177-183

Abstract: It is shown that some convolution semigroups of infinitely divisible measures are invariant under certain random integral mappings. We characterize the coincidence of random integrals for s-selfdecomposable and selfdecomposable distributions. Some applications are given to the moving average fractional Lévy process (MAFLP).

Keywords: Lévy process; Random integral representation; Class U distributions or generalized s-selfdecomposable distributions; Class L distributions or selfdecomposable distributions; Moving average fractional Lévy process (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212003410
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:1:p:177-183

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2012.09.004

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:177-183